# SDR 97UAL900059

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Engine: Ge CFM56*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 3353042010
- Condition: Failed
- Location: Nr 2 Gearbox
- Part time: 13,189 hours
- Component: Hispano Suiz, 3353000100
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  *S/D*  TRANSFER GEARBOX HORIZONTAL GEAR BALL BEARING FAILURE. REMOVED AND REPLACED BEARING, OPS CHECK GOOD.
